MAUDE Adverse Event Report: LUTRONIC CORPORATION CLARITY II

LUTRONIC CORPORATION CLARITY II
Medical Device Problem Code Operating System Version or Upgrade Problem (2997)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a clarity ii device was firing without the button being pressed.The device also reported not to recognize spot sizes correctly, and is powering off and on.Lastly, the device was reported to display "check icd" error message.There was no patient injury reported in this case.A trained cynosure lutronic field service engineer (fse) went to the treatment provider site for a device evaluation.During this time, the fse did observe the reported firing without the button being pressed.To correct this issue the handpiece was replaced and the firmware was upgraded (gui 1.09 sys 1.08 mfc 1.04, hp 1.05).It was observed that the icd being utilized is the non-eco 780g and to correct the icd issue the fse installed the eco icd in the device.Lastly, the fse ran burn sample tests with passing results, there was no indication of spot size issues.The device passed all final tests and meets published specifications.A member of the cynosure lutronic clinical team confirmed that there was no patient or provider injury reported during this incident.Since a reported malfunction occurred and there is potential serious injury, we are reporting this as an aro event.

Brand Name
CLARITY II
Common Device Name
CLARITY II
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu,, goyang-si 10534
KS  10534
MDR Report Key24136698
Report Number1222993-2026-00003
Device Sequence Number20191141
Product Code GEX
UDI-Device Identifier08809447653723
UDI-Public08809447653723
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/21/2026
Report Date (Section F) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/22/2025
Event Location Outpatient Treatment Facility
Date Report to Manufacturer01/21/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/21/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/21/2026